Alert archive / Florida / Red Flag Warnings in 2009
Red Flag Warning 42, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Mar 19, 2009, 1:44 PM CDT for 16 counties in Florida. It took effect at Mar 20, 2009, 1:00 PM CDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 19, 2009, 1:44 PM CDT (18:44 UTC)
- In effect from
- Mar 20, 2009, 1:00 PM CDT
- Expired
- Mar 20, 2009, 6:00 PM CDT
- In force
- 5 hr
- Issued by
- NWS Tallahassee, FL
Counties Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL
The radar
The Tallahassee radar (KTLH), 32 km from the middle of the area, began a volume at 18:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.7 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 1161 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- -1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 191844 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 244 PM EDT THU MAR 19 2009 ...RED FLAG WARNING FRIDAY AFTERNOON FOR THE FLORIDA PANHANDLE AND BIG BEND FOR LOW RELATIVE HUMIDITY AND HIGH DISPERSION VALUES... ...FIRE WEATHER WATCH SATURDAY AFTERNOON FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE FOR LOW RELATIVE HUMIDITY... .A DRY COLD FRONT WILL MOVE SOUTH THROUGH THE REGION TONIGHT AND EARLY FRIDAY...BRINGING A SLIGHTLY COOLER AND DRIER AIRMASS TO THE REGION. DAYTIME HEATING WILL ALLOW THE RELATIVE HUMIDITY TO FALL TO LOW LEVELS FRIDAY AND SATURDAY AFTERNOONS. DAYTIME DISPERSION VALUES WILL BE UNUSUALLY HIGH EACH DAY...ESPECIALLY FRIDAY AFTERNOON IN NORTHWEST FLORIDA. FLZ007-009>011-013-016>019-026>029-034-201130- /O.UPG.KTAE.FW.A.0036.090320T1800Z-090320T2300Z/ /O.NEW.KTAE.FW.W.0042.090320T1800Z-090320T2300Z/ /O.NEW.KTAE.FW.A.0037.090321T1700Z-090322T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 244 PM EDT THU MAR 19 2009 /144 PM CDT THU MAR 19 2009/ ...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 7 PM EDT /6 PM CDT/ FRIDAY... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 7 PM EDT /6 PM CDT/ FRIDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR SATURDAY AFTERNOON. DAYTIME HEATING WILL ALLOW THE RELATIVE HUMIDITY TO FALL BELOW 35 PERCENT FOR A FEW HOURS FRIDAY AFTERNOON...AND POSSIBLY BELOW 35 PERCENT FOR SEVERAL HOURS SATURDAY AFTERNOON. DAYTIME DISPERSION VALUES WILL BE UNUSUALLY HIGH EACH DAY...ESPECIALLY FRIDAY AFTERNOON WHEN THE COMBINATION OF NORTHERLY TRANSPORT WINDS AND ABUNDANT SUNSHINE WILL DRIVE DISPERSION VALUES WELL ABOVE THE CRITICAL 75 LEVEL IN NORTHWEST FLORIDA. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY AND HIGH DISPERSION VALUES WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ008-012-014-015-201130- /O.NEW.KTAE.FW.W.0042.090320T1800Z-090320T2300Z/ /O.NEW.KTAE.FW.A.0037.090321T1700Z-090322T0000Z/ COASTAL WALTON-BAY-GULF-FRANKLIN- 244 PM EDT THU MAR 19 2009 /144 PM CDT THU MAR 19 2009/ ...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 7 PM EDT /6 PM CDT/ FRIDAY... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 7 PM EDT /6 PM CDT/ FRIDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR SATURDAY AFTERNOON. DAYTIME HEATING WILL ALLOW THE RELATIVE HUMIDITY TO FALL BELOW 35 PERCENT FOR A FEW HOURS FRIDAY AFTERNOON...AND POSSIBLY BELOW 35 PERCENT FOR SEVERAL HOURS SATURDAY AFTERNOON. DAYTIME DISPERSION VALUES WILL BE UNUSUALLY HIGH EACH DAY...ESPECIALLY FRIDAY AFTERNOON WHEN THE COMBINATION OF NORTHERLY TRANSPORT WINDS AND ABUNDANT SUNSHINE WILL DRIVE DISPERSION VALUES WELL ABOVE THE CRITICAL 75 LEVEL IN NORTHWEST FLORIDA. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY AND HIGH DISPERSION VALUES WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ ALZ065>069-GAZ120>131-142>148-155>161-201130- /O.NEW.KTAE.FW.A.0037.090321T1700Z-090322T0000Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 244 PM EDT THU MAR 19 2009 /144 PM CDT THU MAR 19 2009/ ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. DAYTIME HEATING WILL COMBINE WITH A DRY AIRMASS TO PRODUCE LOW RELATIVE HUMIDITY SATURDAY AFTERNOON...POSSIBLY FALLING BELOW THE CRITICAL 25 PERCENT LEVEL FOR UP TO 4 HOURS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FOURNIER
2 follow-up statements
000 WWUS82 KTAE 200752 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 352 AM EDT FRI MAR 20 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING FOR ALL OF THE FLORIDA BIG BEND AND EASTERN PORTIONS OF THE PANHANDLE... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR ALL OF THE FLORIDA BIG BEND AND EASTERN PORTIONS OF THE PANHANDLE AS WELL AS FOR SOUTHEAST ALABAMA AND SOUTHWEST AND SOUTH CENTRAL GEORGIA... .A DRY COLD FRONT WILL MOVE SOUTH THROUGH THE REGION EARLY THIS MORNING...BRINGING A SLIGHTLY COOLER AND DRIER AIRMASS TO THE REGION. DAYTIME HEATING WILL ALLOW THE RELATIVE HUMIDITY TO FALL TO LOWER LEVELS BOTH AFTERNOONS. DAYTIME DISPERSION VALUES WILL BE HIGH EACH DAY AS WELL...ESPECIALLY THIS AFTERNOON IN NORTHWEST FLORIDA. FLZ007>019-026>029-034-201930- /O.CON.KTAE.FW.W.0042.090320T1800Z-090320T2300Z/ /O.CON.KTAE.FW.A.0037.090321T1700Z-090322T0000Z/ INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY- CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY- WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 352 AM EDT FRI MAR 20 2009 /252 AM CDT FRI MAR 20 2009/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT COINCIDENT WITH DISPERSION INDICES ABOVE 75. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY AND HIGH DISPERSION VALUES WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ ALZ065>069-GAZ120>131-142>148-155>161-201930- /O.CON.KTAE.FW.A.0037.090321T1700Z-090322T0000Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 352 AM EDT FRI MAR 20 2009 /252 AM CDT FRI MAR 20 2009/ ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT DUE TO POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ 18-WOOL
000 WWUS82 KTAE 201907 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 307 PM EDT FRI MAR 20 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING FOR THE FLORIDA PANHANDLE AND BIG BEND FOR LOW RELATIVE HUMIDITY AND HIGH DISPERSION... ...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ SATURDAY FOR THE SAME AREA FOR SIMILAR CONDITIONS... ...FIRE WEATHER WATCH REMAINS IN EFFECT SATURDAY AFTERNOON AND SUNDAY AFTERNOON FOR SOUTHEAST ALABAMA AND SOUTHWEST AND SOUTH CENTRAL GEORGIA FOR LOW RELATIVE HUMIDITY... .HIGH PRESSURE TO THE NORTH WILL CONTINUE TO BRING FAIR WEATHER AND DRY AIR INTO THE AREA THROUGH THE WEEKEND. FLZ007>019-026>029-034-210300- /O.UPG.KTAE.FW.A.0037.090321T1700Z-090322T0000Z/ /O.NEW.KTAE.FW.W.0043.090321T1700Z-090322T0000Z/ /O.NEW.KTAE.FW.A.0038.090322T1800Z-090323T0000Z/ /O.CON.KTAE.FW.W.0042.000000T0000Z-090320T2300Z/ INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY- CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY- WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 307 PM EDT FRI MAR 20 2009 /207 PM CDT FRI MAR 20 2009/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ SATURDAY... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING FOR THE FLORIDA BIG BEND AND PANHANDLE...IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ SATURDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED SUNDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ ALZ065>069-GAZ120>131-142>148-155>161-210300- /O.NEW.KTAE.FW.A.0038.090322T1800Z-090323T0000Z/ /O.CON.KTAE.FW.A.0037.090321T1700Z-090322T0000Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 307 PM EDT FRI MAR 20 2009 /207 PM CDT FRI MAR 20 2009/ ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Mar 19, 8:20 AM CDT, 5 hours 24 minutes earlier.
Area forecast discussion, Mar 19, 8:20 AM CDT, 5 hours 24 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
920 AM EDT THU MAR 19 2009
.SYNOPSIS...
AS EXPECTED...SURFACE HIGH PRESSURE HAS MOVED OFF THE CAROLINA
COAST. CURRENT COLD FRONTAL POSITION SHOWS IT LOCATED ALONG THE NEW
ENGLAND COAST EXTENDING DOWN INTO EASTERN TENNESSEE ALMOST RIGHT
ALONG THE BORDER WITH NORTH CAROLINA...AND THEN WESTWARD INTO
NORTHERN TEXAS. RIDGING IS BUILDING INTO THE UPPER MIDWEST FROM
SOUTH CENTRAL CANADA. STRATUS AND FOG BLANKETS MUCH OF NORTH FLORIDA
EXTENDING WESTWARD INTO MADISON AND JEFFERSON COUNTIES...AND EVEN
EXTENDS OUT INTO THE GULF OF MEXICO 20 OR SO MILES. ELSEWHERE IN THE
CWA...THERE IS ONLY SOME SCATTERED CLOUDS. TEMPS AT 13Z WERE MAINLY
IN THE MID TO UPPER 50S WITH DEWPOINTS IN THE MID 50S.
LOOKING AT THE BIG PICTURE ACROSS CONUS THIS MORNING SHOWS RIDGING
IN THE WEST AND TROUGHING IN THE EAST. A TROUGH EXTENDS DOWN FROM
NORTHEAST CANADA ACROSS THE GREAT LAKES. A WEAKER TROUGH IS SITUATED
ALONG THE SOUTHEAST U.S. ATLANTIC SEABOARD WITH ASSOCIATED
WEATHER... MAINLY ACROSS SOUTH FLORIDA AND INTO THE BAHAMAS. WV
IMAGERY SHOWS A LOT OF DRY AIR ACROSS THE GULF OF MEXICO EXTENDING
DOWN INTO THE CARIBBEAN.
&&
.UPDATE...ANOTHER CHAMBER OF COMMERCE DAY EXPECTED. TEMPS...
DEWPOINTS AND WINDS ARE PRETTY MUCH RUNNING AS EXPECTED. ANTICIPATE
NO CHANGES TO ANY PACKAGE.
&&
.MARINE...
WINDS ALONG THE COASTAL SECTIONS THIS MORNING ARE NORTHEASTERLY...
MAINLY LESS THAN 10 KNOTS. OFFSHORE...WINDS ARE EAST NORTHEAST AT
AROUND 15 KNOTS. SEAS ARE 2-3 FEET. WEBCAMS SHOW NEARLY FLAT
CONDITIONS AT PANAMA CITY. AT ST. GEORGE...SURF IS A LITTLE HIGHER
BUT NOT MORE THAN A FOOT. THE NOCTURNAL SURGE THIS MORNING WAS
SOMEWHAT WEAKER THAN I EXPECTED...BUT WINDS ARE STILL EXPECTED TO
DECREASE EVEN MORE IN THE LATE MORNING HOURS.
&&
.AVIATION...SOME FOG WAS EVIDENT IN SATELLITE IMAGERY EARLY THIS
MORNING WEST INTO THE FLORIDA BIG BEND AREA. HOWEVER THE FOG
DISSIPATED BEFORE REACHING ANY OF THE AERODROMES. LIGHT WINDS WILL
BE SHIFTING AROUND THROUGH THE DAY FROM EAST TO SOUTHEAST TO
SOUTHWESTERLY. SOME SCATTERED MID LEVEL CLOUDS WILL DEVELOP ALONG A
SEABREEZE FRONT IN THE PANHANDLE THIS AFTERNOON. AFTER MIDNIGHT
TONIGHT...A DRY COLD FRONT WILL DROP SOUTH THROUGH THE AREA WITH
SCT-BKN HIGH CLOUDS AND LIGHT NORTHERLY WINDS. WINDS WILL BECOME A
LITTLE BREEZIER FROM THE NORTH ON FRIDAY AFTERNOON RANGING 5 TO 10
KTS. SKY CONDITIONS ON FRIDAY WILL BE SUNNY WITH FEW CLOUDS.
&&
.FIRE WEATHER...AS DISCUSSED EARLIER...WE ARE LOOKING FOR ABOUT 3-HR
DURATIONS OF RELATIVE HUMIDITIES AROUND OR JUST BELOW 35 PERCENT
TODAY. WILL CONTINUE TO MONITOR THIS.
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...FIRE WEATHER WATCH FOR FRIDAY AFTERNOON FOR THE FOLLOWING
ZONES...DIXIE...CALHOUN...GADSDEN...HOLMES...JACKSON...
JEFFERSON...LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...
INLAND WALTON...WASHINGTON AND WAKULLA.
GM...NONE.
&&
AVIATION/FIRE WEATHER...LANIER
PUBLIC/MARINE...WATSONHazardous weather outlook, Mar 19, 4:45 AM CDT, 8 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 545 AM EDT THU MAR 19 2009 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-201000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 545 AM EDT THU MAR 19 2009 /445 AM CDT THU MAR 19 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... WEAK HIGH PRESSURE WILL MOVE OFF TO THE EAST OF THE REGION TODAY AS A COLD FRONT APPROACHES FROM THE NORTHWEST TONIGHT. WARM TEMPERATURES IN THE UPPER 70S ARE EXPECTED THIS AFTERNOON WITH PARTLY CLOUDY SKIES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... A DRY COLD FRONT WILL PASS THROUGH THE REGION ON FRIDAY BRINGING A DRIER AND COOLER AIRMASS TO THE REGION FOR THE WEEKEND. DRY CONDITIONS WILL CONTINUE THROUGH THE WEEKEND INTO THE FIRST OF THE WEEK WITH ONLY A SLIGHT CHANCE FOR SHOWERS RETURNING TO THE FORECAST BY WEDNESDAY. STRONG EASTERLY FLOW IS EXPECTED TO DEVELOP OVER THE MARINE AREA BY SATURDAY MORNING YIELDING A PERIOD OF SMALL CRAFT ADVISORY CONDITIONS THAT WILL CONTINUE INTO THE FIRST OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 38-GODSEY
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 3:28 AM CDT | Fire Weather Watch | TAE | Calhoun, Dixie, Gadsden, Holmes, Jackson, Jefferson and 7 more | 10 hr |
| Mar 19, 1:44 PM CDT | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 39 hr |
Nearby
Red Flag Warnings in Florida, 2009Every red flag warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.